Abdominal Skin Redness: Causes, diagnosis, Treatment

Abdomen | Dermatology | Abdominal Skin Redness (Symptom)

Abdominal Skin Redness: Description

Abdomen skin redness is a rash that can be a reaction to something a person have consumed.

Abdominal Skin Redness: Causes

Rashes can develop due to strong drugs, consuming something which is toxic or releases toxins. The most common causes for rashes on the abdomen are infections. Any infection in the stomach can develop rashes on the external skin of the abdomen. Different types of infections often reach the stomach or abdomen through what we eat or drink.

Contact dermatitis or skin inflammation is caused by an adverse reaction to something that interacts with the skin, including chemicals found in detergent, soap or a fragrance. For example, a rash on the stomach can occur if wearing a new shirt or blouse or after washing it with a new brand of detergent. Other forms of contact dermatitis include exposure to certain plants, such as poison oak or ivy, an animal bite, or an insect sting. Lime disease is caused by tick bite and can first appear as a circle with a bull’s-eye pattern, then progress to a rash.

A potentially serious sources of rash are allergies to food and medications. Peanuts, shellfish, strawberries and avocados are just some of the foods that can trigger allergic reactions. These foods may cause mild reactions; however, in some cases reactions could develop into potentially life-threatening conditions characterized by vomiting, breathing difficulty, and swelling. Allergic purpura is a serious, often life-threatening allergic reaction that can cause a skin rash, but can also affect the joints, gastrointestinal tract, and kidneys.

Abdominal Skin Redness: Treatment and Diagnosis

Sometimes the abdomen rashes can occur due to irritation dry skin etc. In such cases the rashes can be cured easily through topical treatments and creams. However if this does not happen it is important to consult a doctor. This is because infection or some toxic substance in abdomen can be the reason for the rash. The topical treatments or over the counter treatments are not going to help because the infection or toxic substances develop some other complications which can be fatal.

Leave a Reply

Your email address will not be published.